# SDR RAIA2019081700006

- Difficulty date: August 10, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 15-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H GUSSET HAS CORROSION BETWEEN FR15 AND FR 18.  PERFORMED REPAIR ON L/H GUSSET BETWEEN FR 15 AND FR 18.
